# SDR CKSA96379

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 697-841.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND RIGHT WING OUTBOARD LEADING EDGE CORROSION AT UPPER LEADING EDGE FASTENERS, APPROXIMATELY XFS697 TO XFS 841.5.  INSTALLED REPAIR IAW AIA ENGINEERING SKETCH NR 2420, EA 96-348 REPORT 96 AIA-197 DATED 12-12-96.  CORROSION CARD NR 116R-0551.  NON-ROUTINE TASK CARD NR 88948, LEVEL 2.
